Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 6, NWS Pittsburgh, PA

May 18, 2015Allegheny County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at May 18, 2015, 6:58 PM EDT for Allegheny County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2015, 6:58 PM EDT (22:58 UTC)
Expired
May 18, 2015, 10:00 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Allegheny County, PA

The radar

The Pittsburgh radar (KPBZ), 19 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 7:00 PM EDTFLASH FLOODMount Lebanon, PA806 ROBB HOLLOW ROAD...CREEK OVERFLOWING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.0 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WGUS51 KPBZ 182300
FFWPBZ
PAC003-190200-
/O.NEW.KPBZ.FF.W.0006.150518T2258Z-150519T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
658 PM EDT MON MAY 18 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...

* UNTIL 1000 PM EDT
    
* AT 658 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING ON 
  WASHINGTON AVENUE IN SCOTT TOWNSHIP. THE HEAVY RAIN HAS LEFT THE 
  AREA...BUT RUNOFF WILL CONTINUE THROUGH THE EVENING HOURS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PITTSBURGH...MOUNT LEBANON...BETHEL PARK...UPPER ST. CLAIR...SCOTT
  TOWNSHIP...SOUTH PARK TOWNSHIP...ROBINSON TOWNSHIP...DORMONT...
  CASTLE SHANNON...CARNEGIE...CRAFTON...BRIDGEVILLE...GREEN TREE...
  IMPERIAL...STURGEON-NOBLESTOWN...OAKDALE...HEIDELBERG...
  THORNBURG...ROSSLYN FARMS AND SOUTH FAYETTE TOWNSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4043 8003 4029 8002 4033 8016 4037 8021
      4044 8026

$$
3 follow-up statements
249 
WGUS71 KPBZ 182316
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
715 PM EDT MON MAY 18 2015

PAC003-190200-
/O.CON.KPBZ.FF.W.0006.000000T0000Z-150519T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
715 PM EDT MON MAY 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHWESTERN ALLEGHENY COUNTY...

AT 715 PM EDT...LOCAL LAW ENFORCEMENT REPORTED REPORTED ROAD 
FLOODING IN COLLIER...SCOTT AND FORWARD TOWNSHIP.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PITTSBURGH...MOUNT LEBANON...BETHEL PARK...UPPER ST. CLAIR...SCOTT
TOWNSHIP...SOUTH PARK TOWNSHIP...ROBINSON TOWNSHIP...DORMONT...CASTLE
SHANNON...CARNEGIE...CRAFTON...BRIDGEVILLE...GREEN TREE...IMPERIAL...
STURGEON-NOBLESTOWN...OAKDALE...HEIDELBERG...THORNBURG...ROSSLYN
FARMS AND SOUTH FAYETTE TOWNSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4043 8003 4029 8002 4033 8016 4037 8021
      4044 8026

$$
604 
WGUS71 KPBZ 190034
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
833 PM EDT MON MAY 18 2015

PAC003-190200-
/O.CON.KPBZ.FF.W.0006.000000T0000Z-150519T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
833 PM EDT MON MAY 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHWESTERN ALLEGHENY COUNTY...

AT 833 PM EDT...FLOOD WATERS ARE RECEDING AND ROADS ARE REOPENING. 
THE THREAT FOR SHOWERS WILL CONTINUE THROUGH THE REST OF THE EVENING 
HOURS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PITTSBURGH...MOUNT LEBANON...BETHEL PARK...UPPER ST. CLAIR...SCOTT
TOWNSHIP...SOUTH PARK TOWNSHIP...ROBINSON TOWNSHIP...DORMONT...CASTLE
SHANNON...CARNEGIE...CRAFTON...BRIDGEVILLE...GREEN TREE...IMPERIAL...
STURGEON-NOBLESTOWN...OAKDALE...HEIDELBERG...THORNBURG...ROSSLYN
FARMS AND SOUTH FAYETTE TOWNSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4043 8003 4029 8002 4033 8016 4037 8021
      4044 8026

$$
345 
WGUS71 KPBZ 190135
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
934 PM EDT MON MAY 18 2015

PAC003-190144-
/O.CAN.KPBZ.FF.W.0006.000000T0000Z-150519T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
934 PM EDT MON MAY 18 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN ALLEGHENY COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 4043 8003 4029 8002 4033 8016 4037 8021
      4044 8026

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at May 18, 5:55 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 18, 5:55 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
555 PM EDT MON MAY 18 2015

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL COME TO AN END AS A COLD
FRONT MOVES THROUGH THE REGION TUESDAY MORNING. SLIGHTLY BELOW
NORMAL TEMPERATURES ARE FORECAST FOR WEDNESDAY THROUGH FRIDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
6PM UPDATE...HAVE MADE CHANGES TO EVENING POPS IN LINE WITH LATEST
RADAR IMAGERY AND HIRES MODEL OUTPUT. PERIODS OF SHOWERS AND
STORMS ARE EXPECTED THROUGH THE EVENING HOURS...AS PREFRONTAL
TROUGH SWINGS THROUGH. INTENSITY OF CONVECTION SHOULD DIMINISH AS
THE EVENING PROGRESSES. HAVE INCLUDED THE MENTION OF HEAVY
RAIN...DUE TO DEWPOINTS IN THE MID TO UPPER 60S...PUSHING PWAT
VALUES ABOVE 1.7 INCHES.

PREVIOUS DISCUSSION...

MOST OF THE AREA HAS SEEN THE DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS...WITH NORTHWESTERN PORTIONS OF THE REGION THE LAST
AREA FOR SHOWERS TO BEGIN. WHILE ACTIVITY IS EXPECTED TO PEAK IN
THE LATE AFTERNOON FOLLOWING A DIURNAL CYCLE...SHOWERS AND AT
LEAST ISOLATED/SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE
THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS. ALMOST ALL OF
THE RAIN WILL OCCUR IN ADVANCE OF A COLD FRONT THAT AS OF MID
AFTERNOON REMAINS BACK ACROSS ILLINOIS AND INDIANA. SKIES SHOULD
BEGIN TO CLEAR OUT WITH THE FRONTAL PASSAGE TUESDAY MORNING...BUT
ADDITIONAL CLOUDS ARE EXPECTED TO MOVE BACK IN FROM THE NORTHWEST
DURING THE AFTERNOON HOURS. HIGHS ON TUESDAY WILL REMAIN SLIGHTLY
ABOVE NORMAL...ALTHOUGH COOLER THAN TODAY.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
THE PASSAGE OF THE COLD FRONT WILL BE FELT THE MOST TUESDAY
NIGHT...AS TEMPERATURES WILL TUMBLE INTO THE LOW TO MID 40S
OVERNIGHT. HIGH PRESSURE APPROACHING FROM THE PLAINS WILL KEEP A
NORTHERLY COMPONENT TO WINDS...AND THIS WILL KEEP HIGHS ON
WEDNESDAY IN THE 60S...WITH LOCATIONS ALONG THE INTERSTATE 80
CORRIDOR REMAINING ALL THE WAY IN THE 50S. SOME SLIGHT TEMPERATURE
MODERATION IS EXPECTED FOR THURSDAY. MODELS ARE IN A BIT OF
DISAGREEMENT AS TO WHETHER ANY PRECIPITATION MAY SKIRT THE
SOUTHERN PORTIONS OF THE REGION WEDNESDAY NIGHT INTO THURSDAY WITH
ANOTHER SYSTEM. DID NOT DECIDE TO ADD ANY PRECIPITATION TO THE
FORECAST AT THIS TIME...BUT HAVE AT LEAST BUMPED UP SKY COVER
DURING THAT TIME PERIOD.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
SURFACE RIDGING BUILDING UNDER A DEPARTING BROAD UPPER EAST COAST
TROUGH SHOULD BRING DRY WEATHER THROUGH EARLY SUNDAY. A SLOWLY
ADVANCING PLAINS AND MIDWEST TROUGH IS PROGGED TO BRING
INCREASING SHOWER CHANCES BY LATE SUNDAY INTO EARLY NEXT WEEK.

FOLLOWED THE WPC ENSEMBLE SOLUTION TO SMOOTH OUT INDIVIDUAL MODEL
DIFFERENCES. AFTER A COOL START...TEMPERATURES SHOULD RISE ABOVE
SEASONAL LEVELS BY THE WEEKEND.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
PREFRONTAL TROUGH WILL SPARK SHOWERS AND THUNDERSTORMS THROUGH THE
AFTERNOON AND EVENING HOURS. SINCE CONFIDENCE THAT ANY STORM WILL
IMPACT A TAF SITE AT ANY ONE TIME...HAVE MAINTAINED VCTS FOR NOW AND
WILL AMEND AS NEEDED. EXCEPT BRIEF MVFR OR IFR RESTRICTIONS IN
THUNDERSTORMS...PREVAILING VFR IS ANTICIPATED.

SHOWER AND THUNDERSTORM COVERAGE SHOULD DIMINISH AFTER SUNSET BUT
SOME SHOWERS MAY REMAIN UNTIL THE SHORTWAVE/TROUGH PASSES OVERNIGHT.
MOST OF THE MODEL GUIDANCE SUGGEST A PERIOD OF MVFR
RESTRICTIONS...MAINLY LOCKED ALONG AND JUST WENT OF THE HIGHER
TERRAIN OVERNIGHT. HAVE ADDRESSED THIS IN THE TAFS AS STRATUS IN
MOST CASES FOR NOW.

IMPROVEMENT TO VFR IS ANTICIPATED AFTER SUNRISE TUESDAY WITH THE
COLD FRONT EXPECTED TO CROSS TUESDAY AFTERNOON WITH MINIMAL
MOISTURE.

.OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE AND PREVAILING VFR CONDITIONS ARE EXPECTED THROUGH
THE WEEK.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 18, 3:18 AM EDT, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
318 AM EDT MON MAY 18 2015

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-190730-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
318 AM EDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 18, 3:58 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 PM EDT MON MAY 18 2015

PAZ021-073-182030-
WESTMORELAND-ALLEGHENY-
358 PM EDT MON MAY 18 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALLEGHENY AND
NORTHWESTERN WESTMORELAND COUNTIES...

AT 358 PM EDT...A STRONG THUNDERSTORM WAS OVER MILLVALE...OR OVER
PITTSBURGH...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PITTSBURGH...PENN HILLS...MOUNT LEBANON...BETHEL PARK...ROSS
TOWNSHIP...MCCANDLESS TOWNSHIP...MONROEVILLE...MCKEESPORT...FRANKLIN
PARK...SHALER TOWNSHIP...PLUM...WEST MIFFLIN...NORTH SIDE
PITTSBURGH...BALDWIN...UPPER ST. CLAIR...MURRYSVILLE...HAMPTON
TOWNSHIP...SCOTT TOWNSHIP...WILKINSBURG AND WHITEHALL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 42 AND 62.
  INTERSTATE 279 IN PENNSYLVANIA BETWEEN MILE MARKERS 1 AND 10.
  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 66 AND 84.
  INTERSTATE 579 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 1.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4032 8006 4054 8011 4066 7966 4038 7960
TIME...MOT...LOC 1958Z 257DEG 23KT 4047 8000

CL
Special weather statement, May 18, 5:32 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
532 PM EDT MON MAY 18 2015

PAZ007-013-014-182200-
MERCER-LAWRENCE-BUTLER-
532 PM EDT MON MAY 18 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
NORTHWESTERN BUTLER AND LAWRENCE COUNTIES...

AT 531 PM EDT...A STRONG THUNDERSTORM WAS NEAR OAKWOOD...OR NEAR NEW
CASTLE...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...GROVE CITY...SLIPPERY ROCK...NEW WILMINGTON...OAKWOOD...
NEW CASTLE NORTHWEST...NEW BEAVER...BESSEMER...PLAIN GROVE
TOWNSHIP...WAMPUM...SOUTH NEW CASTLE...WEST LIBERTY...ENON VALLEY...
HARLANSBURG...PORTERSVILLE...VOLANT...S.N.P.J....ROSE POINT PARK...
COOPER'S LAKE CAMPGROUND AND MCCONNELLS MILL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 1 AND 7.
  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 97 AND 116.
  INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 19 AND 23.
  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 8 AND 14.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4098 7994 4085 8041 4085 8050 4089 8052
      4103 8052 4123 8010
TIME...MOT...LOC 2131Z 243DEG 31KT 4095 8045

CL
Special weather statement, May 18, 5:43 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
543 PM EDT MON MAY 18 2015

PAZ013-014-020-182215-
LAWRENCE-BUTLER-BEAVER-
543 PM EDT MON MAY 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BEAVER...
SOUTHWESTERN BUTLER AND SOUTHEASTERN LAWRENCE COUNTIES...

AT 542 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM ELLWOOD CITY TO BEAVER FALLS TO OHIOVILLE...AND MOVING
NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CRANBERRY...BUTLER...ALIQUIPPA...BEAVER FALLS...MONACA...ECONOMY...
ELLWOOD CITY...HOMEACRE-LYNDORA...NEW BRIGHTON...SHANOR-NORTHVUE...
BEAVER...BADEN...MERIDIAN...ZELIENOPLE...ROCHESTER...OHIOVILLE...
MEADOWOOD...MIDLAND...OAK HILLS AND INDUSTRY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 12 AND 28.
  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 79 AND 96.
  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 31 AND 41.

LAT...LON 4098 7994 4079 7986 4065 8019 4062 8052
      4071 8043 4087 8030
TIME...MOT...LOC 2142Z 243DEG 22KT 4088 8028 4076 8034 4067 8050

CL

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 3:58 PM EDTSpecial Weather StatementPBZAllegheny32 min
May 18, 5:32 PM EDTSpecial Weather StatementPBZLawrence28 min
May 18, 5:43 PM EDTSpecial Weather StatementPBZBeaver, Butler32 min
May 18, 7:13 PM EDTFlash Flood WarningPBZAllegheny3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.